# SDR FDEA201312142981

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 58,107 hours, 12,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, FLAPS DID NOT EXTEND.  FLAPS SYS 1 & SYS 2 FAULT LIGHTS ILLUMINATED UPON MOVING FLAP HANDLE TO ANY EXTENDED POSITION.  ALTITUDE 6200 FEET AT KGTF, TEMP -5C.  RELIEVED LOAD ON LT FLAPS THEN RESET LT FLAP TO LIMITER.  RT  LIMITER OK IAW A310-300 AMM 27-54-19-02.  EXTENDED FLAPS TOGETHER TO 40.  PREFORMED GVI OF FLAP SYS, FOUND SEVERAL FLAP SCREW JACKS IN NEED OF GREASE.  LUBED ALL FLAP SCREW JACKS ON BOTH WINGS IAW A  A310-300AMM 12-22-27-00.  PREFORMED OPERATIONAL TEST OF FLAP SYS, RAN FLAPS.  UP DN 3X NO FAULTS IAW A310-300AMM 27-54-00-05.
